Doctor insights on:
Tingling Hands And Feet From Too Much Caffeine
Smoking: Nicotine is a known vasoconstrictor. It is known to narrow vessels. Compounds in cigarettes also damage the insides of vessels. Excessive smoking magnifies the problem. This puts patients at risk for losing limbs. Drinking does not have the vascular issues but there are many other issues associated with heavy drinking. ...Read more
Hand Eczema: Dishpan hands” are actually a form of hand eczema. It occurs because constant wetting and drying breaks down the skin’s protective outer barrier. Perfumes and preservatives in soaps and irritants in household cleansers can make things worse. If you already have hand eczema or are recovering from an episode, you need to avoid wetting your hands whenever possible. ...Read moreSee 1 more doctor answer
Unknown: You are describing hypersensitivity, often seen in pain and anxiety disorders. Transient and pleasurable tingling can be simply associated with taking off too-tight shoes or wrist jewelry. Physical problems associated with nerve symptoms are many, but include sleep disorders, diabetes, depression, fibromyalgia, and vitamin deficiencies. See your doctor for testing if the symptoms worry you. ...Read more
Very bad burning pins and needles in legs and arms. Can you damaged yourself from shivering too much? Will it get better?
Hypothyroidism: hands and feet cramping levels are good on levothyroxine ... Very bad and night especially feet and occasionally legs hips..?
Hands and veins very swollen and painful. My hands and feet often swell (due to stimulants?) but this is extreme. Veins on hands bulge more than feet
Discuss w/ provider: The provider who prescribed the stimulants needs to know about this symptom and consider if it is a side effect or something else. In any case, that can lead to a corrective plan. Perhaps alternatives to long term stimulants can be found - they play rough w/ bodies over time. Call ASAP and best wishes for resolving this. ...Read more
Not typical: My best guess is that it is a variant of hyperventilation syndrome. As a result of relaxing your respiratory rate doesn't adequately slow. This related to chronic anxiety and CO2 escapes and your blood becomes more alkaline and paresthesias occur. I advise getting professional evaluation & support for anxiety. I suspect a variant of PTSD if not overt PTSD. ...Read moreSee 1 more doctor answer
Bulging disc. My hands feel warm water as not warm enough, my feet as too warm, and my body between. Is it nerve damage?
Hard to say: If the disc is just bulging and not compressing the nerve roots, it is unlikely to be the cause of symptoms and unlikely to cause nerve damage. Also if the bulging disc is in the lower back, you will have symptoms in the leg and feet rather than the arms and hands. A neuropathy is a different problem that is not related to the disc. This is from irritation of the nerves by a systemic process. ...Read more
Why do my hands and feet gets hot at night?No pain just hot hands and feet.I'm 18 and not suffering from diabetes?
I feel sleepy no matter how much i sleep, and my hands and feet are cold. Also they feel too weak. Lifting my hand some times takes extra effort.
Tingling in feet and hands with numbness side of face and head. Sometimes lose balance for no reason. Trip over feet too. What could it be?
See a doctor: It is impossible to give you sound medical advice without a proper history and physical. The symptoms you are describing could be indicative of multiple medical problems. If the symptoms abruptly started, see a doctor today! ...Read more
Tingling and burning sensation in arms and hands after fingers link together. Is this from bad circulation?
Burning and tingling in legs, feet, arms, and hands worse after eating chocolate. What could this be?
Neuropathy maybe: You will need a workup for your symptoms to include labs looking at kidney and thyroid function, sugar status, electrolytes, other vitamin and nutritional levels such as B12, folate, (folic acid) Vit. D, Calcium, Magnesium. Chocolate is causing an adverse reaction in your body not necessarily allergic. Look at this link: http://www.rightdiagnosis.com/f/food_additive_adverse_reaction_chocolate/intro.htm ...Read more
- Talk to a doctor live online for free
- Hands going numb be the cause of too much caffeine
- Cysts on breasts from too much caffeine
- Sore feet from walking too much
- Ask a doctor a question free online
- Tingling in hands and feet from quitting smoking
- Sinus infection from tingling feet or hands
- Random swelling of the hands is that from too much salt
- Can hands tingle from too much sodium?
- Talk to a pharmacologist online for free